# SDR SWAA053363

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 33,903 hours, 28,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6545834
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND COCKPIT FLOOR WEB CORRODED AT BS 267, RBL 12.  REPAIRED FLOOR WEB PER SRM.
